MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. APEX; COMPOUNDER

B. BRAUN MEDICAL INC. APEX; COMPOUNDER
Model Number AX1000
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As per reported by the user facility: occlusions were received on line 9 (magnesium).During troubleshooting particulates were observed in the tubing leading to the final container.There was no patient involvement.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The transfer set involved was received for evaluation.The set was visually inspected and no defects were observed.The set was occlusion tested per specification with passing results.A retained transfer set was visually inspected and no defects were noted.The retained unit was occlusion tested per specification with passing results.A review of our discrepancy management system database found no related or similar discrepancies during the production of the batch.Based on the results of the investigation, no specific conclusions can be made regarding the cause of the reported event.The returned set met requirements according to specification, and the reported failure could not be reproduced.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
APEX
Common Device Name
COMPOUNDER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
1601 wallace drive, suite 150
carrollton TX 75006 6690
MDR Report Key11379786
Report Number1641965-2021-00004
Device Sequence Number17087218
Product Code NEP
UDI-Device Identifier04046955048502
UDI-Public04046955048502
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAX1000
Device Catalogue NumberAX1000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2021
Initial Date Received by Manufacturer 02/14/2021
Supplement Date Received by Manufacturer02/14/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1